# SDR CA070403002

- Difficulty date: April 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Swrngn SA226AT
- Aircraft time: 25,823 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Part serial: 602
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW OBSERVED THE LT HEATED WINDSHEILD DELAMINATE AND CRACK DURING FLIGHT. THEY CARRIED OUT THEIR EMERGENCY PROCEDURES AND LANDED AT THEIR POINT OF DESTINATION. MAINTENANCE REPLACED THE WINDSHEILD. NO REASON FOR THE FAILURE (IE IMPACT) COULD BE DETERMINED. THIS IS ONE OF MANY FAILURES OF THIS WINDSHEILD PN INCURRED BY THIS OPERATOR. MULTIPLE ATTEMPTS TO CONTACT THE MFG HAS RESULTED IN NO RESPONSE. (TC NR 20070403002)
